# SDR CALA2013073090077

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 38,646 hours, 16,880 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 263
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. - F-CTL. REMOVED AND REPLACED NR 1 ELAC COMPUTER. PERFORMED OPS TEST PER AMM. ALL CHECKED GOOD. ACFT REMAINS AUTOLAND LIMIT CAT 3 SINGLE AS PER PLA SFR 4730 DUE TO NR 3 IRS ON PLACARD.
